Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2003, Issue 1, Pages 25-45
http://dx.doi.org/10.1155/S1024123X03202015

Exponentially dissipative nonlinear dynamical systems: a nonlinear extension of strict positive realness

1Mechanical and Aerospace Engineering, University of Missouri-Columbia, Columbia, MO 65211, USA
2School of Aerospace Engineering, Georgia Institute of Technology, Atlanta, GA 30332-0150, USA

Received 10 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

VijaySekhar Chellaboina and Wassim M. Haddad, “Exponentially dissipative nonlinear dynamical systems: a nonlinear extension of strict positive realness,” Mathematical Problems in Engineering, vol. 2003, no. 1, pp. 25-45, 2003. https://doi.org/10.1155/S1024123X03202015.